# SDR CALA2015120400969

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 54,565 hours, 17,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, SEAT MOUNTED EEPL LIGHTS INOPERATIVE, ROWS 3 LT TO ROW 11 LT IAW PICK UP SHEET.  REPLACED & TESTED NORMAL IAW AMM 33-51-00.
